# SDR UIA9316

- Difficulty date: September 17, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N17911
- Make and model: Doug MD-90-30
- Aircraft serial: 53535
- Aircraft time: 13,560 hours, 21,838 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C06 CHECK OF DATUM, A/C FOUND SEVERAL CORROSION ON UPPER SKIN (P/N:59305002-150) OF RT WING AT STA XRS=282.
